# SDR ASAA9610070

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - TEST FLT 9300 - CREW REPORTED, LEFT MAIN LANDING GEAR DOES NOT STAY RETRACTED; EXTENDS OUT OF WHEEL WELL WHEN GEAR HANDLE MOVED TO OFF.  LOCKS IN DOWN POSITION AFTER EXTENDING.  LANDED WITHOUT INCIDENT.  FOUND MANUAL EXTENSION LINKAGE OUT OF RIG.  ADJUSTED PER THE MM AND ACCOMPLISHED GEAR EXTEND/RETRACT ADJUSTMENT TEST.  (M)
